MathSciNet Relay Station
MathSciNet bibliographic data
MR109140 (22 #28) 10.00
Davenport, H.; Ridout, D. Indefinite quadratic forms. Proc. London Math. Soc. (3) 9 1959 544–555.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement